RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 536–540 (Mi jsfu212)  

This article is cited in 2 scientific papers (total in 2 papers)

Conjugacy of large abelian unipotent subgroups in a finite Chevalley group of type $E_8$

Galina S. Suleimanova

Khakas Technical Institute, Siberian Federal University, Abakan, Russia

Abstract: The description of large abelian subgroups of the unipotent subgroup of the Chevalley group of type $E_8$ is complete.

Keywords: Chevalley group, unipotent subgroup, large abelian subgroup.

Full text: PDF file (151 kB)
References: PDF file   HTML file
UDC: 512.53
Received: 18.07.2011
Received in revised form: 25.08.2011
Accepted: 10.09.2011

Citation: Galina S. Suleimanova, “Conjugacy of large abelian unipotent subgroups in a finite Chevalley group of type $E_8$”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 536–540

Citation in format AMSBIB
\Bibitem{Sul11}
\by Galina~S.~Suleimanova
\paper Conjugacy of large abelian unipotent subgroups in a~finite Chevalley group of type $E_8$
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 536--540
\mathnet{http://mi.mathnet.ru/jsfu212}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu212
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vladimir M. Levchuk, Galina S. Suleimanova, “Thompson subgroups and large abelian unipotent subgroups of Lie-type groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 63–73  mathnet
    2. G. S. Suleimanova, “Bolshie elementarnye abelevy unipotentnye podgruppy grupp lieva tipa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:2 (2013), 69–76  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:171
    Full text:44
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020